Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

antidepressants have decreased my libido and ll that goes with it any suggestions to help bring it back?

significant othr is convinced that i don't have any desire to sexually be with him. it's not that don't want to just get frustrated taht can't reach that point. have before but really need to be on these meds.

 
UNLUCKYATLOVE

Asked by UNLUCKYATLOVE at 9:22 PM on Aug. 26, 2009 in Relationships

Level 1 (0 Credits)
This question is closed.
Answers (4)
  • ask your doctor or pharmacist so you don't take something that will counteract with your meds
    admckenzie

    Answer by admckenzie at 10:22 PM on Aug. 26, 2009

  • get off anti-depresants and start taking lemon balm. it doesn't have any negative side effects at all. i thank God for it everyday b/c anti-depresants just make my symptoms worse and when i would be off ad's it was like i never took them to begin with. i stopped taking the lemon balm when i got preg. and i can tell it helped me.
    mandielynn23

    Answer by mandielynn23 at 9:27 PM on Aug. 26, 2009

  • Agreed, try a natural alternative to antidepressants like St Johnswort or Ashwaghanda or SAMe..

    For the libido, try maca,or damiana .

    Exercise is good for both.
    Anonymous

    Answer by Anonymous at 9:37 PM on Aug. 26, 2009

  • It killed mine, not taking them is the only way I got it back..
    ShoesRLove

    Answer by ShoesRLove at 3:29 PM on Aug. 27, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN